MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY GOLD/PLASTIC ENGAGING ABUTMENT; DENTAL IMPLANT SUPRASTRUCTURE

IMPLANT DIRECT SYBRON MANUFACTURING LLC LEGACY GOLD/PLASTIC ENGAGING ABUTMENT; DENTAL IMPLANT SUPRASTRUCTURE
Catalog Number 8530-40
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Failure of Implant (1924); No Consequences Or Impact To Patient (2199)
Date of Event 05/04/2018
Type of Reportable Event Serious Injury
Event or Problem Description
As per complaint (b)(4), a dental implant broke/fractured after a clinical procedure and the implant was explanted.No adverse patient effect was recorded.
 
Additional Manufacturer Narrative
Follow-up submitted to report device evaluation.

Brand Name
LEGACY GOLD/PLASTIC ENGAGING ABUTMENT
Common Device Name
DENTAL IMPLANT SUPRASTRUCTURE
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 east hillcrest drive
thousand oaks CA 91362
MDR Report Key9088684
Report Number3001617766-2019-02249
Device Sequence Number2537653
Product Code NHA
UDI-Device Identifier10841307111061
UDI-Public10841307111061
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K090234
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Dentist
Remedial Action Inspection
Type of Report Initial,Followup
Report Date (Section B) 10/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number8530-40
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2019
Initial Date Received by Manufacturer 08/22/2019
Supplement Date Received by Manufacturer10/18/2019
Initial Report FDA Received Date09/19/2019
Supplement Report FDA Received Date10/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;